MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-04-0235
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: lgc tibial fit tray cem sz 3.5f / 4.5t - 02-012-45-3545 - 4869480.Logic cr femoral por, left, sz 3.5 - 02-010-04-0235 - 4416761.Three peg patella 38mm - 200-02-38 - 6067814.H3: the revision reported was likely the result of presumed prosthesis wear of the tibial insert and the patella, and an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening.However, this cannot be confirmed as the devices were not returned for evaluation.
 
Event or Problem Description
It was reported, a 64 yo male patient, initial left knee implanted on (b)(6), 2022, underwent a revision procedure on (b)(6) 2024, approximately 1 year 7 months post the initial procedure.The patient was revised due to femur loosing from poly and patella wear.Everything was removed.There were no device breakages or surgical delay during the procedure.The patient was last known to be in stable condition following the event.X-rays provided.No devices returning for analysis.They were discarded at the hospital.Device images were provided.No further information.This was the 2nd revision for this patient.1st revision reported under mdr# 1038671-2022-01115.

Brand Name
OPTETRAK LOGIC
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key19833478
Report Number1038671-2024-02548
Device Sequence Number7504948
Product Code JWH
UDI-Device Identifier10885862158260
UDI-Public10885862158260
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123687
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/18/2021
Device Catalogue Number02-010-04-0235
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2024
Initial Report FDA Received Date07/25/2024
Date Device Manufactured05/20/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale